Ask an expert
Question

27 Mar 2007

Roaccutane ..
Good Day Doc

I m currently on roaccutane, I m busy with my second month's supply.. I want to get myself a multivitamin that would really boost my energy, as I m studying at the moment, but am absolutely exhausted in the evenings. I ve read on the leaflet that I m not allowd to take in Vit A. Can you please advise me on to what would be the best vitamin supplement for me to take.

Would appreciate your comments- thank you
Answer 362 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear JA
rather take a vit B complex alone.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.